Boundary value problems for a class of singular second order differential equation.

Zhou, Wen-Shu

Applied Mathematics E-Notes [electronic only] (2007)

  • Volume: 7, page 191-198
  • ISSN: 1607-2510

How to cite

top

Zhou, Wen-Shu. "Boundary value problems for a class of singular second order differential equation.." Applied Mathematics E-Notes [electronic only] 7 (2007): 191-198. <http://eudml.org/doc/55374>.

@article{Zhou2007,
author = {Zhou, Wen-Shu},
journal = {Applied Mathematics E-Notes [electronic only]},
language = {eng},
pages = {191-198},
publisher = {Department of Mathematics, Tsing Hua University},
title = {Boundary value problems for a class of singular second order differential equation.},
url = {http://eudml.org/doc/55374},
volume = {7},
year = {2007},
}

TY - JOUR
AU - Zhou, Wen-Shu
TI - Boundary value problems for a class of singular second order differential equation.
JO - Applied Mathematics E-Notes [electronic only]
PY - 2007
PB - Department of Mathematics, Tsing Hua University
VL - 7
SP - 191
EP - 198
LA - eng
UR - http://eudml.org/doc/55374
ER -

NotesEmbed ?

top

You must be logged in to post comments.